Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 101974, 9 pages
Research Article

-Goodness for Low-Rank Matrix Recovery

1Department of Applied Mathematics, Beijing Jiaotong University, Beijing 100044, China
2Department of Combinatorics and Optimization, Faculty of Mathematics, University of Waterloo, Waterloo, ON, Canada N2L 3G1

Received 21 January 2013; Accepted 17 March 2013

Academic Editor: Jein-Shan Chen

Copyright © 2013 Lingchen Kong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Anatoli Juditsky, Fatma Kılınç Karzan, and Arkadi Nemirovski, “On a unified view of nullspace-type conditions for recoveries associated with general sparsity structures,” Linear Algebra and its Applications, 2013. View at Publisher · View at Google Scholar
  • Lingchen Kong, Jie Sun, Jiyuan Tao, and Naihua Xiu, “Sparse recovery on Euclidean Jordan algebras,” Linear Algebra and its Applications, vol. 465, pp. 65–87, 2015. View at Publisher · View at Google Scholar
  • Min Zhang, Zheng-Hai Huang, and Yu-Fan Li, “The Sparsest Solution to the System of Absolute Value Equations,” Journal of the Operations Research Society of China, 2015. View at Publisher · View at Google Scholar
  • Ziyan Luo, and Naihua Xiu, “On minimal rank solutions to symmetric Lyapunov equations in Euclidean Jordan algebra,” Optimization, vol. 65, no. 2, pp. 433–442, 2016. View at Publisher · View at Google Scholar